×

zbMATH — the first resource for mathematics

On the pseudo-rigidity of Stein manifolds. (English) Zbl 0107.28602

PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] 1 A. Andreotti et H. Grauert , Théorèmes de finitude pour la cohomologie des espaces complexes , Bull. Soc. Math. France , vol. 90 ( 1962 ), pp. 193 - 259 . Numdam | MR 150342 | Zbl 0106.05501 · Zbl 0106.05501 · numdam:BSMF_1962__90__193_0 · eudml:87019
[2] 2 K. Kodaira and D.C. Spencer , On deformations of complex analytic structures I-II , Annals of Math. , vol. 67 ( 1958 ), p. 328 - 466 . MR 112154 | Zbl 0128.16901 · Zbl 0128.16901 · doi:10.2307/1970009
[3] 3 M.S. Narasimhan , Variations of complex structures on an open Riemann surface , Ann. Inst. Fourier Grenoble , Tome XI ( 1961 ), p. 493 - 514 . Numdam | MR 125960 | Zbl 0192.17901 · Zbl 0192.17901 · doi:10.5802/aif.118 · numdam:AIF_1961__11__493_0 · eudml:73780
[4] 4 R. Narasimhan , Imbedding of holomorphically complete complex spaces , Amer. J. of Math. , vol. 82 ( 1960 ), p. 917 - 934 . MR 148942 | Zbl 0104.05402 · Zbl 0104.05402 · doi:10.2307/2372949
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.